# SDR SWAA2025120233842

- Difficulty date: November 10, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 70,642 hours, 42,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET, FLOOR STRUCTURE. BS 695,  BL0 UPPER POSITION LT SIDE IN THE PASSENGER CABIN.  REPLACED SUPPORT BRACKET IAW SRM 51-10-02-0G-0, ITEM 9, SRM 51-40-02, AND DWG 273A9110, SHEET 6, REV A.
